# SDR IPXA2021050368892

- Difficulty date: April 22, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 77,006 hours, 13,225 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Intercostal
- Part number: AKC752023
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CTAIL CONE INTERCOSTAL IS CRACKED 2ND FROM BOTTOM GUIDE PIN.REMOVED, FABRICATED AND REPLACED INTERCOSTAL IAW DWG. AKC7520 AND SRM 51-33-01. (MINOR)
